# SDR ASAA2015121414301

- Difficulty date: December 14, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 50,452 hours, 22,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727-747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT TRANSITION PANEL FROM BS 727 TO BS 787 HAS CORROSION NUMEROUS SPOTS. ACFT GROUNDED.  REMOVED CORROSION ON AFT PIT LT TRANSITION PANEL IAW SRM 51-10-02.  FROM BS 727- BS 747 ORIGINAL THICKNESS IS .040, REMOVED .010, REMAINING THICKNESS IS .030 OUT OF LIMITS.  R & R DAMAGED SECTION IAW SRM 53-00-53-2R-5 FROM BS 747 -BS 787 ORIGINAL THICKNESS IS .040, REMOVED .002, REMAINING .038 FOUND TO BE IN LIMITS IAW SRM 53-00-53. ALODINED & PRIMED IAW SRM 51-20-01 & TOPCOAT IAW AMM 51-21-74, APPLIED CIC IAW SOPM 20-41-02.
